# SDR USAA001730

- Difficulty date: October 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FLOORBEAM CORRODED, .25 INCH, CORROSION LEVEL 1, STA 328, BL ZERO.  INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-10-51 FIG 206.  (X)
